Fonctions L p-adiques à deux variables et 2 p -extensions
Bulletin de la Société Mathématique de France, Volume 114  (1986), p. 3-66
@article{BSMF_1986__114__3_0,
     author = {Tilouine, Jacques},
     title = {Fonctions $L$ $p$-adiques \`a deux variables et ${\mathbb {Z}}\_2^p$-extensions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {114},
     year = {1986},
     pages = {3-66},
     doi = {10.24033/bsmf.2045},
     zbl = {0606.14024},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1986__114__3_0}
}
Tilouine, Jacques. Fonctions $L$ $p$-adiques à deux variables et ${\mathbb {Z}}_2^p$-extensions. Bulletin de la Société Mathématique de France, Volume 114 (1986) , pp. 3-66. doi : 10.24033/bsmf.2045. http://www.numdam.org/item/BSMF_1986__114__3_0/

[1] Bernardi (D.). - Hauteur p-adique sur les courbes elliptiques, in Sém. de Théorie des Nombres, 1979-1980, Birkhaüser. | Zbl 0475.14034

[2] Bernardi (D.), Goldstein et Stephens (N.). - Notes p-adiques sur les courbes elliptiques, à paraître in J. de Crelle. | Zbl 0529.14018

[3] Coates (J.). - Cours polycopié H. Weyl lectures, Princeton, 1979.

[4] Coates (J. and Wiles (A.). - On the conjecture of Birch and Swinnerton-Dyer (inv. Math., vol. 39, 1977, p. 223-251). | MR 57 #3134 | Zbl 0359.14009

[5] Coates (J.) and Wiles (A.). - On p-adic L functions and elliptic units (J. of the Austral. Math. Soc., vol. 26, 1978, p. 1-25). | MR 80a:12007 | Zbl 0442.12007

[6] De Shalit (E.). - Thesis, Princeton, 1983.

[7] De Shalit (E.) et Yager (R.). - Article à paraître.

[8] Deuring (M.). - Die Zetafunktion einer algebräischen Kurve vom Geschlechte Eins (Nachr. Akad. Wiss. Gött., 1953, p. 85-94). | MR 15,779d | Zbl 0064.27401

[9] Goldstein (C.) et Schappacher (N.). - Séries d'Eisenstein et fonctions L de courbes elliptiques à multiplication complexe (J. de Crelle, vol. 327, 1981, p. 184-218). | MR 82m:12007 | Zbl 0456.12007

[10] Greenberg (R.). - On the conjecture of Birch and Swinnerton-Dyer (Inv. Math., vol. 72, 1983, p. 241-265. | MR 85c:11052 | Zbl 0546.14015

[11] Gross (B.). - Arithmetic on elliptic curves with complex multiplication (Lect. Notes n° 776, Springer, 1980). | MR 81f:10041 | Zbl 0433.14032

[12] Katz (N.). - p-adic interpolation of real analytic Eisenstein series (Ann. of Math., vol. 104, 1976, p. 459-571). | MR 58 #22071 | Zbl 0354.14007

[13] Katz (N.). - p-adic L functions via moduli of elliptic curves, in Proc. of Symp. in Pure Math., Arcata, A.M.S., 1975. | MR 55 #5635 | Zbl 0317.14009

[14] Lubin (J.). - One parameter formal Lie groups over ℬ-adic integer rings (Ann. of Math., vol. 80, 1964, p. 464-484). | MR 29 #5827 | Zbl 0135.07003

[15] Lubin (J.) and Tate (J.). - On formal groups with formal complex multiplication in local fields (Ann. of Math., vol. 81, 1965, p. 380-387). | MR 30 #3094 | Zbl 0128.26501

[16] Perrin-Riou (B.). - Groupe de Selmer d'une courbe elliptique à multiplication complexe (Comp. Math., vol. 43, 1981, p. 387-417). | Numdam | MR 83i:14031 | Zbl 0479.14019

[17] Rubin (K.). - Elliptic curves with complex multiplication and the conjecture of Birch and Swinnerton-Dyer (Inv. Math., vol. 64, 1981, p. 455-470). | MR 83f:10034 | Zbl 0506.14039

[18] Serre J.-P. and Tate (J.). - Good reduction of abelian varieties (Ann. of Math., vol. 88, 1968, p. 492-517). | MR 38 #4488 | Zbl 0172.46101

[19] Shimura (G.). - Introduction to the arithmetic theory of automorphic functions, Iwanami Shoten Publ., 1971. | Zbl 0221.10029

[20] Shimura (G.). - On the zeta function of an abelian variety with complex multiplication (Ann. of Math., vol. 94, 1971, p. 504-533). | MR 44 #5287 | Zbl 0242.14009

[21] Shimura (G.) and Tantyama (Y.). - Complex multiplication of abelian varieties and its application to number theory, Pub. of Math. Soc. of Japan, 1951.

[22] Soũto-Meñendez (J.-M.). - On the extensions of local fields generated by torsion points of some formal groups (J. of Algebra, vol. 81, 1983, p. 58-69). | MR 84k:12007 | Zbl 0513.14027

[23] Tate (J.). - Local constants, in Algebraic number fields, A. FRÖHLICH éd., Academic Press, 1980.

[24] Tate (J.). - Algorithm for determining the type of a singular fiber in an elliptic pencil, in Modular functions of one variable, IV (Lect. Notes n° 476, Springer, 1970). | MR 52 #13850

[25] Tate (J.). - On p-divisible groups, in Proceed. of the conf. in Driebergen, Springer, 1966. | Zbl 0157.27601

[26] Weil (A.). - On a certain type of characters of the idele-class group of an algebraic number field, in uvres Scientifiques, 1955 c, tome 2, Springer, 1978.

[27] Weil (A.). - Elliptic functions according to Kronecker and Eisenstein, Erg. der Math. Wiss. n°88, Springer, 1976. | MR 58 #27769a | Zbl 0318.33004

[28] Weil (A.). - Adeles and algebraic groups, Birkhäuser, 1980.

[29] Yager (R.). - On p-adic L functions with two variables (Ann. of Math., vol. 115, 1982, p. 411-449). | MR 84b:14020 | Zbl 0496.12010

[30] Yager (R.). - p-adic measures on Galois groups (Inv. Math., vol. 76, 1984, p. 331-343). | MR 86b:11045 | Zbl 0555.12006

[31] Manin (Y.) and Vishik (M.). - p-adic Hecke series for imaginary quadratic fields (Math. Sbornik, vol. 95, 1974, p. 357-383). | MR 51 #8078 | Zbl 0352.12013